MathSciNet Relay Station
MathSciNet bibliographic data
MR2569139 39A23 (39A22)
Diblík, Josef; Schmeidel, Ewa; Růžičková, Miroslava Existence of asymptotically periodic solutions of system of Volterra difference equations. J. Difference Equ. Appl. 15 (2009), no. 11-12, 1165–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement